# SDR PNSA061201

- Difficulty date: December 9, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- Aircraft time: 35,029 hours
- System (JASC): 2613 · Overheat Detection
- Part: Ring
- Condition: Shorted
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE TAILPIPE HOT WARNING LIGHT CAME ON WITH INTIAL POWER APPLICATION FOR TAKEOFF.  POWER REDUCED AND TAKEOFF ABORTED WARNING LIGHT WENT OUT.  MAINTENANCE FOUND LOWER OUTBOARD PROBE RING TERMINAL WAS TOUCHING AIRFRAME GROUND.  SEALANT WAS INTACT AND LAST INSPECTION ACCOMPLISHED ON 5/12/2006 TIME SINCE INSPECTION 1483.4 AND CYCLES 873.  WEATHER CONDITIONS AT ANC AT 8:15 AM LOCAL WAS LIGHT SNOW AND 0 C.  THIS REPORT HAS BEEN FORWARDED TO SAAB AIRCRAFT AND SWEDISH CIVIL AVIATION AUTHORITY PER FAA AD.
